# SDR SWIA200819963

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 16,508 hours, 14,189 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0029
- Condition: Malfunctioned
- Location: Mlg
- Part time: 9,689 hours, 8,284 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A GEAR DISAGREE WARNING MESSAGE ON APPROACH.  COMPLIED WITH MANUAL EXTENSION.  FLIGHT 6657.  REPLACED MAIN LANDING GEAR SELECTOR VALVE PER AMM 32-32-25.  OPS CHECK GOOD.
